Continuity in fuzzy bitopological ordered spaces
Keywords:Fuzzy topological ordered space, Fuzzy bitopological ordered space, Pairwise fuzzy x continuity (x = I, D, B)
The aim of the present paper is to introduce and study different forms of continuity in fuzzy bitopological ordered spaces. The concepts of different mappings such as pairwise fuzzy I -continuous mappings, pairwise fuzzy D -continuous mappings, pairwise fuzzy B -continuous mappings, pairwise fuzzy I -open mappings, pairwise fuzzy D -open mappings, pairwise fuzzy B -open mappings, pairwise fuzzy I -closed mappings, pairwise fuzzy D -closed mappings and pairwise fuzzy B -closed mappings have been introduced. Some of the basic properties and characterization theorems of these mappings have been investigated.
M. Y. Bakier and A. F. Sayed, “Some weaker forms of continuity in bitopological ordered spaces”, International journal of advances in mathematics, no. 2, pp. 42-52, 2018.
C. L. Chang, “Fuzzy topological spaces”, Journal of mathematical analysis and applications, vol. 24, no.1, pp. 182-190, 1968, doi: 10.1016/0022-247X(68)90057-7
R. Dhar, “Some pairwise weakly fuzzy mappings”, Proyecciones (Antofagasta, On line), vol. 38, no. 4, pp. 707-717, 2019, doi: 10.22199/issn.0717-6279-2019-04-0046
A. Kandil, “On Biproximities and fuzzy bitopological spaces”, Simon Stevin, vol. 63, pp. 45-66, 1989.
J. C. Kelly, “Bitopological spaces”, Proceeding London Mathematics Society, vol. s3-13, no. 1, pp. 71-89, 1963, doi: 10.1112/plms/s3-13.1.71
A. K. Katsaras, “Ordered fuzzy topological spaces”, Journal mathematical analysis applications, vol. 84, no. 1, pp. 44-58, 1981, doi: 10.1016/0022-247X(81)90150-5
S. S. Kumar, “On fuzzy pairwise α-continuity and fuzzy pairwise pre-continuity”, Fuzzy sets and systems, vol. 62, no. 2, pp. 231-238, 1994. doi: 10.1016/0165-0114(94)90063-9
S. S. Kumar, “Semi-open sets, semi-continuity and semi-open mappings in fuzzy bitopological spaces”, Fuzzy sets and systems, vol. 64, no. 3, pp. 421-426, 1994, doi: 10.1016/0165-0114(94)90166-X
M. K. Singal and A. R. Singal, “Bitopological ordered spaces”, Mathematical student, vol. 39, no. 5, pp. 440-447, 1971.
L. Zadeh, “Fuzzy sets”, Information and control, vol. 8, no. 3, pp. 338-353, 1965, doi: 10.1016/S0019-9958(65)90241-X
How to Cite
Copyright (c) 2021 Runu Dhar
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.